# SDR R7MR33281

- Difficulty date: April 29, 2001
- Submitted: July 6, 2001
- Operation: Air carrier
- Aircraft: N397LG
- Make and model: Snias AS350B3
- Aircraft serial: 3268
- Engine: Tmeca ARRIEL1
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: B19030MC02
- Part serial: 830
- Condition: Inoperative
- Location: Cockpit
- Part time: 94 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

VEMD (ASTAR AFTER 3018) INTERMITTENT SCREEN 2 INOPERATIVE.  REPLACED WITH NEW UNITS, CORRECTED PROBLEM.
